# SDR MASA200600041

- Difficulty date: January 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,206 hours, 15,154 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulted
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6336 PHX, STALL FAIL CAUTION MESSAGE IN FLIGHT.  MAINTENANCE RESET FCC MEMORY.  OPS CHECK GOOD.
